# SDR ASOA20131218296

- Difficulty date: December 21, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 28,008 hours, 21,688 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426004
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RT ENGINE FORWARD LOWER YOKE FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE FITTING IAW EC5450-01073, REV B.  ACFT APPROVED FOR RETURN TO SERVICE.
